Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/92995
Citations
Scopus Web of ScienceĀ® Altmetric
?
?
Type: Journal article
Title: A discrete version of the Riemann-Hilbert problem
Author: Larusson, F.
Sadykov, T.
Citation: Russian Mathematical Surveys, 2008; 63(5):973-975
Publisher: London Mathematical Society; Turpion; Russian Academy of Sciences
Issue Date: 2008
ISSN: 1468-4829
0036-0279
Statement of
Responsibility: 
F. Larusson and T. M. Sadykov
Description: Expanded version published: St. Petersburg Mathematical Journal, 2008; 19(6):1003-1014.
Rights: Copyright status unknown
RMID: 0030008011
DOI: 10.1070/RM2008v063n05ABEH004568
Appears in Collections:Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.